Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with Malaria and typhoid also suffering from stomach cramps and watery stool with weakness and fatigue. What could be wrong ?

I went to work on Friday and there was too much stress, and on Saturday evening i felt like life was being taken out of me. But i took injections for malaria when i complained to my mum that s a nurse. So i went for tests in the morning and malaria and thypoid was diagnosed from my blood tests. But i didnt go to the hospital after the injections that night. Right now, i DONT get a rise in temperature. i am having symptoms of stomach cramps and watery stool, urge to vomit, a sorethroat, weakness, fatigue and emptiness in me, and loss of appetite . Please what do you think is wrong with me?
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hi welcome to HealthcareMagic
if tests have detected both malaria and typhoidyou should consult physician and take treatment for both
proper treatment will hasten your recovery
hoping early recovery
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor